# SDR ASAA2014091809180

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 1,988 hours, 636 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND SHORT TERM FAULT NR 1 ENGINE 73-20351, FMV POSITIOM SIGNALS DISAGREE.  ACFT GROUNDED.  ACCOMPLISH T/C 78273000 FOUND NO RECENT FAULTS ON ENGINE NR 1.  ACCESSED CONNECTORS DP0606, DP0505, DP0501, & DP0601.  ACCOMPLISH GVI AND CLEANED.  NO DEFECTS FOUND, RECONNECTED ALL 4.  ACCOMPLISHED EEC TEST, TEST PASS NO EEC FAULTS.  VERIFIED NO FAULTS ARE ACTIVE AT THIS TIME BY ACCOMPLISHING TEST NR 12, ACTUATORS TEST, TEST PASSES NO FAULTS. REF FIM 73-25, TASK 804 & WDM 73-25-21.
